Multiplicative periodicity in rings

Khazal, Reyadh R.: Multiplicative periodicity in rings. Acta scientiarum mathematicarum, (41) 1-2. pp. 133-136. (1979)

[img] Cikk, tanulmány, mű
math_041_fasc_001_002_133-136.pdf

Download (877kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 1-2
Page Range: pp. 133-136
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 136. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14709

Actions (login required)

View Item View Item